# SDR VJ9800636

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, SEAT TRACKS WERE FOUND WITH CORROSION AND OUT OF LIMITS IN THE FOLLOWING LOCATIONS:  LBL 22 BS 275 TO 589, LBL 44 BS 275 TO 589, RBL 22 BS 398 TO 550 AND FS 936 TO 996.  REMOVED AND REPLACED SEAT TRACKS IAW DC9 SRM 53-05 FIG 4F, 51-10-3 AND 53-01 FIG 1.
